# SDR AALA981069

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N877AA
- Make and model: Boeing 727223
- Aircraft serial: 21389
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1148
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - HEAVY CORROSION INSIDE STRINGER AT JUNCTION TO BELLFRAME STRINGER 22R STATION 1148.  INSTALLED STRINGER SPLICE PER SRM 53-10-3.  (M)
